# SDR B4MR97002

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING ACCOMPLISHMENT OF CORROSION TASK CARD NBR C53-224-03 PART 01 OF 02 FOUND BELOW RIGHT HAND AFT LAVATORY FLOOR WEB HAS WHAT APPEARS TO BE LEVEL 2 CORROSION, RBL 37 STA 1177 JUST FORWARD OF DITCHING PAN H5.  REPAIRED IAW BOEING SRM 51-40-2.  7075-T6 .050 TYPE MATERIAL.  NON-ROUTINE TASK CARD NR 86754.  REPAIR ORDER NR 705-109.  WORK ACCOMPLISHED BY AMERICAN INTERNATIONAL AIRWAYS, INC. (B4MR567J).  AIRCRAFT OPERATED BY MGM GRAND HOLDING INC, DBA CHAMPION AIR (C1HA044H).
